# SDR FDEA201104191523

- Difficulty date: April 19, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBEAM UPPER CHORD IS CORRODED AT BL 0 TO RBL 58 AT STA. 1640 REMOVED AND REPLACED STA 1640 FLOORBEAM IAW DWG 146N8722 AND SRM 51-40-02.
